MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR; STOPCOCK, I.V. SET
Catalog Number MC33688
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 4" smallbore quadfuse ext set w/4 microclave® clear, 3 check valves, 4 clamps (3 white, red), rotating luer.It was reported that blood was leaking from iv quadfuse.The writer noted the blood and stopped the leaking by clamping the leaking quadfuse and changing it afterwards.There was patient involvement and patient harm was not reported.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.
 
Additional Manufacturer Narrative
One used 4" smallbore quadfuse ext set w/4 microclave® clear, 3 check valves, 4 clamps (3 white, red), rotating luer was returned for evaluation.A tear was observed on one of the connections of the tubing and the quadfuse.A leak was observed at the tear.The reported complaint of a leak could be confirmed.The probable cause is from an unintentional pulling force during use.A device history record review could not be performed as no lot number was provided.D9 - date returned to mfg: 12/1/2025.

Brand Name
4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23614772
Report Number9617594-2025-02202
Device Sequence Number10011402
Product Code FMG
UDI-Device Identifier00887709064379
UDI-Public00887709064379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33688
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown